Last night I began my first low dosage of Lamictal and began decrease my higher dosage of Topamax in order to transition from Topamax to Lamictal due to insurance coverage issues. Almost immediately my arm muscles began to ache and then my leg muscles ached. While today my muscles no longer ached, I would like to know whether there are any other side effects to the increase of Lamictal and the decrease of Topamax. Thank you.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...